# SDR MALA110268

- Difficulty date: December 1, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 10,885 hours, 7,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING BETWEEN SEATS 3C AND 4C IS MISSING COVER AND TAPE.  INSTALLED NEW TAPE AND CLIP COVER TO EMERGENCY ESCAPE PATH LIGHTING BETWEEN SEATS 3C AND 4C.  ALL CHECKS GOOD.  IAW AMM 33-51-00. PN'S PL88-900LH00,  PL99-930LH05.
